# SDR CA020117010

- Difficulty date: November 20, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Piper PA-28-181
- Aircraft time: 1,204 hours
- Engine: Lyc O360A4M
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 454709
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   AT A ROUTINE 100 HOUR ANNUAL INSPECTION IT WAS DISCOVERED THAT TWO CIRCUIT BREAKERS HAD BROKEN REAR ATTACHMENT LUG AT THE BUS BAR ATTACH POINT.
